Averaging method for nonsinusoidal waves
Doklady Akademii Nauk, Tome 195 (1970) no. 4, pp. 804-806
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_195_4_a13,
author = {L. A. Ostrovsky and E. N. Pelinovsky},
title = {Averaging method for nonsinusoidal waves},
journal = {Doklady Akademii Nauk},
pages = {804--806},
year = {1970},
volume = {195},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_195_4_a13/}
}
L. A. Ostrovsky; E. N. Pelinovsky. Averaging method for nonsinusoidal waves. Doklady Akademii Nauk, Tome 195 (1970) no. 4, pp. 804-806. http://geodesic.mathdoc.fr/item/DAN_1970_195_4_a13/